# SDR DHLA720007

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 106081917
- Condition: Failed
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLAPS UP LEADING EDGE LIGHT INTERMITTENTLY ON.  DURING FLAP EXTENSION, NR 2 L/E FLAP DID NOT LOCK UP.  YELLOW AND GREEN L/E FLAP LIGHTS ON FORWARD PANEL WERE ALTERNATING.  CHRISTMAS TREE INDICATED INTERMITTENT YELLOW LIGHT FOR NR 2 L/E FLAP.  AT FLAPS 5 DEGREES, ALL GREEN INDICATION.  INSPECTED FLAPS.  NO DEFECT NOTED.  REMOVED AND REPLACED FLAP INDICATING SWITCH.  OPS CHECK OK.  REF 27-82-1.
